# SDR SWAA2021110320807

- Difficulty date: September 17, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER ANGLE CRACKED AT L/H WHEEL WELL ON AFT SIDE OF STA 663 AND ABOUT LBL-8 ; / [24] ACCOMPLISHED REPAIR AT VAPOR BARRIER ANGLE AT L/H WHEEL WELL ON AFT SIDE I/B STA 663 LBL 8 IAW SRM 51-10-10-2R-5 FIG 202 SHEET 4; [25] VERIFIED 24.
